Table of Contents: Volume 1

Yoshikazu Takada;
Two-Stage Procedures for a Multivariate Normal Distribution,
pp. 1 - 8 (pdf)
Toshiaki Adachi;
Meromorphic Extension of L-Functions of Anosov Flows and Profinite Graphs,
pp. 9 - 24 (pdf)

Table of Contents: Volume 2

Kiyoshi Yoshida;
A Remark on Nonnegative Solutions with Compact Support for Degenerate Semilinear Elliptic Equations ,
pp. 1 - 8 (pdf)
Mitsuhiko Kohno;
A Simple Reduction of Single Linear Differential Equations to Birkhoff and Schlesinger's Canonical Systems,
pp. 9 - 27 (pdf)
David J. Sprows;
A Note on the Presentations of Isotopy Groups of Bounded 2-Manifolds ,
pp. 28 - 31 (pdf)
N. V. Milev and D. D. Bainov;
Stability of Linear Systems of Differential Equations with Variable Structure and Impulse Effect,
pp. 32 - 39 (pdf)
D. D. Bainov and S. D. Milusheva;
A Projection-Iterative Method for Solving the Periodic Problem for Ordinary Differential Equations with Impulse Effect ,
pp. 40 - 48 (pdf)

Table of Contents: Volume 3

Yoshishige Haraoka;
G-Primitive Extensions for Linear Ordinary Differential Equations ,
pp. 1 - 9 (pdf)
R. Gérard and D. A. Lutz;
Maillet Type Theorems for Algebraic Difference Equations ,
pp. 11 - 26 (pdf)
Takaaki Hamano and Shigemi Ohkohchi;
Reduction of General Single Linear Differential Equations fo Schlesinger's Canonical Systems,
pp. 27 - 54 (pdf)
Masahiro Iwano;
The Determination of a General Solutions for Gauss Differential Equation Represented by Rational Functions ,
pp. 55 - 67 (pdf)
Shigemi Ohkohchui;
An Extension of Weber's Equation,
pp. 69 - 80 (pdf)

Table of Contents: Volume 4

Yukimasa Oka;
A Note on Ergodic States on C*-Dynamics ,
pp. 1 - 4 (pdf)
Yoshikazu Takada;
Specification Error in Sequential Estimation ,
pp. 5 - 9 (pdf)
B. Klarès;
Irregular Singular Point of a Linear Differential System - Dependence on the Initial Matrices ,
pp. 11 - 19 (pdf)

Table of Contents: Volume 5

< dt> H. Charrière and R. Gérard;
The Rings of Formal and Convergent Inverse Factorial Series ,
pp. 1 - 20 (pdf)
Toshiyuki Koitabashi;
On a 2-Parameter Family of Solutions to a Nonlinear 2-System with an Irregular Singularity of Signature (1,1),
pp. 21- 46 (pdf)
Satoshi Fukatani;
On Rational Points of k-Forms of a Homogeneous Space of Type A over an Algebraic Number Field I ,
pp. 47 - 60 (pdf)

Table of Contents: Volume 6

Kazuo Suzuki;
Centers of Twisted Chevalley Groups over Commutative Rings ,
pp. 1 - 9 (pdf)
Toshiyuki Maebashi;
Some Mathematical Problems on the Univication of Forces ,
pp. 11 - 27 (pdf)
Tomoyuki Yoshida;
MacWilliams Identities for Linear Codes with Group Action,
pp. 29 - 45 (pdf)

Table of Contents: Volume 7

H. Charrière;
Une Généralisation du Théorème de Siegel ,
pp. 1 - 25 (pdf)
Po-Fang Hsieh and Feipeng Xie;
Asymptotic Diagonalization of a Linear Ordinary Differential Systems,
pp. 27 - 50 (pdf)
Toshiaki Adachi;
Ideal Boudary of a Complete Metric Space ,
pp. 51 - 59 (pdf)
Hiroto Hyakutake;
The Best Component Selection Procedures for a Multivariate Exponential Distribution ,
pp. 61 - 66 (pdf)
Yukimasa Oka;
A Remark on an Abelianness of Invariant States on C*-Dynamics,
pp. 67 - 69 (pdf)
Yoshinobu Kamishima;
On the 3-Dimensional Pseudo-Hermitial Space Forms and Other Geometric Structures,
pp. 71 - 93 (pdf)
Yasumasa Saisho;
A Model of the Random Motion of Mutually Reflecting Molecules in Rd ,
pp. 95 - 123 (pdf)

Table of Contents: Volume 8

H. Charrière;
Opérateurs Linéaires analytiques Transformé de Fourier. Produit de convolution. Applications,
pp. 1 - 49 (pdf)
S. S. Pandey;
Norm Preserving Mulipliers on a Weighted Segal Algebra,
pp. 51 - 59 (pdf)
Po-Fang Hsieh;
Analytic Solutions of a Degenerated System of Two Nonliear Equations at an Irregular Type Singularity,
pp. 61 - 99 (pdf)
Mitsuhiko Kohno, Kazuhiro Tsurumaru and Hidenori Haruki;
Monodromy Groups for Certain Hypergeometric Systems,
pp. 101 - 145 (pdf)
R. C. Agrawal and Anju Mishira;
Some Identities for Commutative Quasi-Groups,
pp. 147 - 152 (pdf)
Yoshishige Haraoka;
Irreducibility of Accessory Parameter Free Systems,
pp. 153 - 170 (pdf)
Yoshikazu Takada;
Admissibility of Prediction Regions in Two-Dimensional Normal Distribution,
pp. 171 - 178 (pdf)

Table of Contents: Volume 9

M. A. Bashir and Aboubakr Bayoumi;
Fixed Points of Holomorphic Mappings of a Complex Manifold,
pp. 1 - 5 (pdf)
Yukimasa Oka;
On the Ergodicity of Compact Abelian Group Extensions of States on C*-Dynamics,
pp. 7 - 11 (pdf)
Hironobu Kimura and Toshiyuki Koitabashi;
Normalizer of Maximal Abelian Subgroups of GL(n) and General Hypergeometric Functions,
pp. 13 - 43 (pdf)
Akihiro Saeki;
On Some Foliations on Ruled Surfaces of Genus One,
pp. 44 (pdf)
Yoshinobu Kamishima;
Transformation Groups on Heisenberg Geometry,
pp. 45 - 52 (pdf)

Table of Contents: Volume 10

D. D. Bainov, A. B. Dishliev and G. T. Stamov;
Almost Periodic Solutions of Hyperbolic Systems of Impulsive Differential Equations,
pp. 1 - 10 (pdf)
Hironobu Kimura;
On the Homology Group Associated with the General Airy Integral,
pp. 11 - 29 (pdf)
Deming Liu and Kazuo Okamoto;
Polynomial Hamiltonian Structure for the A3 System,
pp. 31 - 43 (pdf)
Atusi Matumiya;
On Some Hamiltonian Structures of Painlevé Systems, III,
pp. 45 - 73 (pdf)

Table of Contents: Volume 11

M. K. Aouf, H. M. Hossen and H. M. Srivastava;
Certain Subclasses of Prestarline Functions with Negative Coefficients,
pp. 1 - 17 (pdf)
Yoshinobu Kamishima;
Locally Conformal Kähler Manifolds with a Family of Constant Curvature Tensors,
pp. 19 - 41 (pdf)
Masaaki Yoshida;
The Real Loci of the Configuration Space of Six Points on the Projective Line and a Picard Modular 3-Fold,
pp. 43 - 67 (pdf)

Table of Contents: Volume 12

S. M. Mazhar;
A Note on the Localization of |N,pn|k Summability of Fourier Series ,
pp. 1 - 8 (pdf)
Katsunori Iwasaki and Michitake Kita;
Twisted Homology of the Configuration Spaces of n-Points with Applications to Hypergeometric Functions ,
pp. 9 - 72 (pdf)
Shin-ichi Ohwaki and Koh-ichi Matsuda;
On a Formula for Correlation Coeffieicnts Between Normally Scattered Functions ,
pp. 73 - 79 (pdf)
Yoshikazu Takada;
Existence of Estimators with Bounded Risks under an Asymmetric Loss Function ,
pp. 81 - 89 (pdf)

Table of Contents: Volume 13

M. R. Darafsheh and A. R. Ashrafi;
(2,p,q)-Generations of the Conway Group Co1 ,
pp. 1 - 20 (pdf)
Naohiro Kanesaka and Kimio Watanabe;
On Plurigenera of Hypersurfaces Purely Elliptic Singularities ,
pp. 21 - 37 (pdf)
Naoki Shibata;
An Example on the Difference of Two Mappin-Space Topologies: the Strong Topology and the Very Strong Topology,
pp. 39 - 48 (pdf)
Huafei Sun;
On Affine Translation Surfaces of Constant Mean Curvature ,
pp. 49 - 57 (pdf)
Liu Hui Zhao and Wang Hui;
On the Existence of Nonnegative Radial Solutions for Elliptic System ,
pp. 59 - 66 (pdf)
Yushan Xiao and Yoshikazu Takada;
Median Unbiasedness and Pitman's Measure of Closeness in a Prediction Problem ,
pp. 67 - 74 (pdf)
Takahisa Yokoyama;
Analysis of Multivariate Growth Curves with Covariates ,
pp. 75 - 81 (pdf)
Shin-ichi Ohwaki and Koh-ichi Matsuda;
On Formulae for Correlation Coefficients Between Normally Scattered Functions II ,
pp. 83 - 92 (pdf)

Table of Contents: Volume 14

M. R. Darafsheh, A. R. Ashrafi and G. A. Moghani;
(p,q,r)-Generations of the Conway Group Co1 for Oddp,
pp. 1 - 20 (pdf)
Keisuke Shiromoto and Tomoyuki Yoshida;
A Singleton Bound for Linear Codes over Z/lZ,
pp. 21 - 29 (pdf)

Table of Contents: Volume 15

Maenishi, Masayuki;
On the Rank of Elliptic Cureves y2=x3-pqx,
pp. 1 - 5 (pdf)
Yasuo Kamata;
A Note on Klein Curve ,
pp. 7 - 15 (pdf)
Sayaka Hamada and Jyoichi Kaneko;
Classification of Pfaffian Systems of Fuchs Type of a Particular Class,
pp. 17 - 52 (pdf)

Table of Contents: Volume 16

Behrooz Khosravi and Bahman Khosravi;
A Characterization of 2E6(q) ,
pp. 1 - 11 (pdf)
M. R. Darafsheh, A. R. Ashrafi and G. A. Moghani;
(p,q,r)-Generations of nX-Complementary Generations of the Sporadic Group Ly ,
pp. 13 - 25 (pdf)
Li Chen;
Parabolic Type Monge-Ampère Equation with Zero Initial Boudary Value,
pp. 27 - 42 (pdf)
Naoki Shibata;
Infinitesimal Stability of Stalbe Maps on Manifolds with Boundary ,
pp. 43 - 49 (pdf)

Table of Contents: Volume 17

Yoshishige Haraoka;
On confluences of hypergeometric integrals,
pp. 1 - 8 (pdf)

Table of Contents: Volume 18

H. Shi and G. Chen;
2Dp+1(2) (5=< p not=2m-1) can be characterized by its order components,
pp. 1 - 8 (pdf)
W. Shuhong;
Representation of adjoint of composition operator,
pp. 9 - 16 (pdf)
Makoto Abe;
A note on the meromorphic O(X)-convexity,
pp. 17 - 23 article
Yasuhiro Ohshima;
A note on domains of holomorphy in two dimensional normal Stein spaces,
pp. 25 - 29 (pdf)
D. Kim;
On a gaugeability for non-local Feynman-Kac functionals,
pp. 31 - 44 (pdf)
Yukimasa Oka;
Positive definite state extensions in transformation group C*-algebras,
pp. 45 - 50 (pdf)
Jin-ichi Itoh;
Gauss-type curvature and tubes for polyhedral surfaces,
pp. 51 - 56 (pdf)
Naoya Ando;
Willmore surfaces in S3 and minimal surfaces in S41,
pp. 57 - 68 (pdf)
Hitoshi Kishimura;
The Gaussian curvature of a parallel curved surfaces,
pp. 69 - 83 (pdf)
Atsumi Watanabe;
On perfect isometires for blocks with abelian defect groups and cyclic hyperfocal subgroups,
pp. 85 - 92 (pdf)
Yasuhiro Ohshima;
Lines on Del Pezzo surfaces with Gorenstein singularities,
pp. 93 - 98 (pdf)
Fumiaki Sugisaki;
On topologidal pressure of Cantor minimal systems and a strong orbit equivalence,
pp. 99 - 101 (pdf)
Shin-ichi Ohwaki and Shinya Inada;
On a distribution formula for solutions of linear autonomous systems with fluctuations
pp. 103 - 106 (pdf)

Table of Contents: Volume 19

N. Vajaitu and A. Zaharescu;
On the distance between orbits under a group of isometires on a metric space,
pp. 1 - 13 (pdf)
Galina Filipuk;
On the middle convlution and birational symmetries of the sixth Painleve equation,
pp. 15 - 23 (pdf)
J. Hancl, P. Rucki and J Sustek;
A generalization of Sandor's theorem using iterated logarithms,
pp. 25 - 36 (pdf)
Mikio Furushima;
On the singular Fano threefold V*22 with a small Gorenstein singularity,
pp. 37 - 57 (pdf)
Akira Endo;
Relative norms of Gauss sums for characters of 2-power order,
pp. 59 - 68 (pdf)
Yoshikazu Takada;
Two-stage procedure for estimating a linear function of normal means under an asymmetric loss function,
pp. 69 - 82 (pdf)
Yuji Hamana;
A remark on the range of three dimensional pinned random walks,
pp. 83 - 97 (pdf)
kana Ando and Mitsuhiko Kohno
A certain reduction of a single differential equation to a system of differential equations ,
pp. 99 - 114 (pdf)
Yukimasa Oka;
A remark on the functional calculus in C*-algebras and positive definite sequences ,
pp. 115 - 116 (pdf)
Fumiaki Sugisaki;
Topological pressure of Cantor minimal systems within a strong orbit equivalence class ,
pp. 117 - 146 (pdf)

Table of Contents: Volume 20

Mitsuhiko Kohno;
Gauss multiplication formula for extended psi function,
pp. 1 - 11 (pdf)
Yusuke Sasano;
Coupled Painleve IV systems in dimension four,
pp. 13 - 31 (pdf)
M. R. Darafsheh and A. Mahmiani;
A quantitative characterization of the linear group Lp+1(2) where p is a prime number,
pp. 33 - 50 (pdf)
I. B. Risteski;
New wide classes of complex vector functional equations,
pp. 51 - 87 (pdf)

Table of Contents: Volume 21

Akira Endô ;
On the Maillet determinant associated with a Dirichlet character,
pp. 1 - 9 (pdf)
Kazushi Ueda and Masahiko Yoshinaga;
Logarithmic vector fields along smooth plane cubic curves ,
pp. 11 - 20 (pdf)
H. G. Shi and G. Y. Chen;
Dp+1(3) (p=> 3) can be characterized by its order components,
pp. 21 - 28 (pdf)
A. Zaharescu and M. Zaki;
Factorization in certain rings of arithmetical functions,
pp. 29 - 39 (pdf)

Table of Contents: Volume 22

Hiromasa Nakayama and Jiro Sekiguchi;
Determination of b-functions of polynomials defining Saito free divisors related with simple curve singularities of types E6, E7, E8,
pp. 1 - 15 (pdf)
B. Khosravi;
A characterization of the automorphism groups of sporadic groups by the set of orders of maximal Abelian subgroups ,
pp. 17 - 34 (pdf)
Hironobu Kimura and Yoshikatsu Nakamura;
Analogue of Ward correspondence for a degenerated Schlesinger system,
pp. 35 - 41 (pdf)

Table of Contents: Volume 23

K.-Y. Song;
Groups that can be the union of n proper normal subgroups ,
pp. 1 - 5 (pdf)
Jiro Sekiguchi;
Systems of uniformization equations related with dihedral groups ,
pp. 7 - 26 (pdf)
Tsuyoshi Miezaki;
Nonexistence for extremal Type II2k-Codes,
pp. 27 - 35 (pdf)
Keiji Matsumoto, Takeshi Sasaki and Masaaki Yoshida;
Monodromy of the hypergeometric differential equation of type(3; 6) III ,
pp. 37 - 47 (pdf)
Jin-ichi Itoh and Chie Nara;
Minimal Surface Area Related to Kelvin's Conjecture ,
pp. 49 - 61 (pdf)

Table of Contents: Volume 24

Tomoyuki Mano;
Monodromy preserving deformation of linear differential equations on a rational nodal curve ,
pp. 1 - 32 (pdf)

Table of Contents: Volume 25

H. Yamagishi, A. Nagai, K. Watanabe, K. Takemura and Y. Kametaka;
The Best Constant of Discrete Sobolev Inequality Corresponding to a Bending Problem of a String ,
pp. 1 - 15 (pdf)
K. Cho, K. Yada and M. Yoshida;
Six points/planes in the 3-space ,
pp. 17 - 52 (pdf)

Table of Contents: Volume 26

A. Zaharescu and M. Zaki;
On the radical of linear forms over the ring of arithmetical functions,
pp. 1 - 8 (pdf)
K. Raj;
On some generalized convergent lacunary sequence spaces defined by a Musielak-Orlicz function ,
pp. 9 - 22 (pdf)
Michio Ozeki;
Two combinatorial structures in the binary Golay code of length 24 ,
pp. 23 - 43 (pdf)

Table of Contents: Volume 27

Kaoru Ikeda;
A generalization of the invariant formulas of the k-chop integrals,
pp. 1 - 4 (pdf)
Madoka Nobe, Yasuhiro Ohshima and Mikio Furushima;
A note on minimal normal compactications of C2,
pp. 5 - 21 (pdf)

Table of Contents: Volume 28

Fumiharu Kato and Kei Ohnoshi;
Buchberger stratification on the space of polynomials,
pp. 1 - 10 (pdf)
Kenji Makiyama;
On the proportion of quadratic twists for non-vanishing and vanishing central values of L-functions attached to newforms,
pp. 11 - 28 (pdf)

Table of Contents: Volume 29

Soichi Ikeda, Isao Kiuchi and Kaneaki Matsuoka;
Power moments for the double zeta-function,
pp. 1 - 33 (pdf)
Masaaki Yoshida;
Affine and sphere Schwarz maps for the hypergeometric differential equation,
pp. 35 - 54 (pdf)
Humihiko Watanabe;
Twisted cohomology of a punctured Riemann surface,
pp. 55 - 63 (pdf)
Yongyan Lu;
Twisted relative homology of the con guration spaces of n-points associated with the general hypergeometric integral,
pp. 65 - 102 (pdf)